Alert archive / Texas / Tornado Warnings in 2010
Tornado Warning 33, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Sep 8, 2010, 6:01 PM CDT for Dallas County, Texas. It was in force for 44 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 8, 2010, 6:01 PM CDT (23:01 UTC)
- Expired
- Sep 8, 2010, 6:45 PM CDT
- In force
- 44 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Dallas County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 64 km from the middle of the area, began a volume at 23:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 8, 6:16 PM CDT | TORNADO | 3 W Highland Park, TX | TORNADO VISIBLE ON LIVE VIDEO 3 MILES WEST OF HIGHLAND PARK. |
| Sep 8, 6:18 PM CDT | TORNADO | 3 W Highland Park, TX | TORNADO REPORTED IN THE 2318Z SPECIAL OBSERVATION FROM THE TOWER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 8, 5:36 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 11.0 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 45 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 457 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 281 m²/s²
- 0-3 km storm-relative helicity
- 315 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
640
WFUS54 KFWD 082301
TORFWD
TXC113-082345-
/O.NEW.KFWD.TO.W.0033.100908T2301Z-100908T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
601 PM CDT WED SEP 8 2010
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* TORNADO WARNING FOR...
CENTRAL DALLAS COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 645 PM CDT
* AT 601 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO NEAR COCKRELL HILL...MOVING NORTHEAST AT 20 MPH.
* THE TORNADO WILL BE NEAR...
DALLAS AROUND 620 PM CDT...
HIGHLAND PARK AROUND 625 PM CDT...
UNIVERSITY PARK AROUND 630 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST
FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A
MATTRESS FOR PROTECTION.
EVACUATE MOBILE HOMES FOR A STORM SHELTER OR PERMANENT BUILDING. IF
NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH AND COVER
YOUR HEAD.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT THURSDAY MORNING
FOR NORTHEASTERN TEXAS.
&&
LAT...LON 3298 9658 3266 9676 3270 9697 3300 9685
3300 9661
TIME...MOT...LOC 2301Z 205DEG 17KT 3273 9688
$$
DUNN4 follow-up statements
444
WWUS54 KFWD 082313
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
613 PM CDT WED SEP 8 2010
TXC113-082345-
/O.CON.KFWD.TO.W.0033.000000T0000Z-100908T2345Z/
DALLAS TX-
613 PM CDT WED SEP 8 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR NORTHERN
DALLAS COUNTY...
AT 612 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A TORNADO.
THIS TORNADO WAS LOCATED 4 MILES SOUTHWEST OF HIGHLAND PARK...MOVING
NORTHEAST AT 20 MPH. LOCAL MEDIA TOWERCAM SHOWED A TORNADO ON THE
GROUND NORTH OF COCKERELL HILL. SEEK SHELTER NOW!
THE TORNADO WILL BE NEAR...
DALLAS AROUND 615 PM CDT...
HIGHLAND PARK AROUND 620 PM CDT...
UNIVERSITY PARK AROUND 625 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST
FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A
MATTRESS FOR PROTECTION.
DO NOT STOP UNDER BRIDGES OR HIGHWAY OVERPASSES SINCE THEY OFFER NO
PROTECTION FROM TORNADO WINDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT THURSDAY MORNING
FOR NORTHEASTERN TEXAS.
&&
LAT...LON 3298 9658 3274 9673 3277 9693 3300 9685
3299 9660
TIME...MOT...LOC 2312Z 205DEG 17KT 3280 9684
$$
DUNN203
WWUS54 KFWD 082325
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
625 PM CDT WED SEP 8 2010
TXC113-082345-
/O.CON.KFWD.TO.W.0033.000000T0000Z-100908T2345Z/
DALLAS TX-
625 PM CDT WED SEP 8 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR NORTH
CENTRAL DALLAS COUNTY...
AT 624 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A
DEVELOPING TORNADO. THIS TORNADO WAS LOCATED NEAR HIGHLAND
PARK...MOVING NORTHEAST AT 20 MPH. THIS STORM HAS ALREADY PRODUCED
A TORNADO. SEEK SHELTER NOW!
THE TORNADO WILL BE NEAR...
BUCKINGHAM...RICHARDSON...AROUND 645 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST
FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A
MATTRESS FOR PROTECTION.
DO NOT STOP UNDER BRIDGES OR HIGHWAY OVERPASSES SINCE THEY OFFER NO
PROTECTION FROM TORNADO WINDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT THURSDAY MORNING
FOR NORTHEASTERN TEXAS.
&&
LAT...LON 3299 9660 3298 9658 3278 9670 3283 9690
3299 9685 3300 9678
TIME...MOT...LOC 2324Z 205DEG 17KT 3285 9681
$$
DUNN864
WWUS54 KFWD 082335
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
635 PM CDT WED SEP 8 2010
TXC113-082345-
/O.CON.KFWD.TO.W.0033.000000T0000Z-100908T2345Z/
DALLAS TX-
635 PM CDT WED SEP 8 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR NORTH
CENTRAL DALLAS COUNTY...
AT 634 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STORM WITH A HISTORY OF PRODUCING A TORNADO NEAR ADDISON. THIS
STORM HAS WEAKENED OVER THE LAST 10 MINUTES BUT THERE IS A SMALL
TORNADO THREAT STILL NEAR ADDISON. THE TORNADO WARNING WILL BE
ALLOWED TO EXPIRE ON TIME.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST
FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A
MATTRESS FOR PROTECTION.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT THURSDAY MORNING
FOR NORTHEASTERN TEXAS.
&&
LAT...LON 3299 9662 3287 9666 3291 9687 3299 9685
3300 9680
TIME...MOT...LOC 2334Z 205DEG 17KT 3295 9678
$$
DUNN493
WWUS54 KFWD 082340
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
640 PM CDT WED SEP 8 2010
TXC113-082350-
/O.EXP.KFWD.TO.W.0033.000000T0000Z-100908T2345Z/
DALLAS TX-
640 PM CDT WED SEP 8 2010
...THE TORNADO WARNING FOR NORTH CENTRAL DALLAS COUNTY EXPIRES AT 645
PM CDT...
AT 640 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO
WARNING WEAKENED AND WAS NO LONGER LIKELY TO PRODUCE A TORNADO AT
THIS TIME.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT THURSDAY MORNING
FOR NORTHEASTERN TEXAS.
LAT...LON 3299 9662 3287 9666 3291 9687 3299 9685
3300 9680
TIME...MOT...LOC 2340Z 205DEG 17KT 3298 9677
$$
DUNNWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Sep 8, 4:02 PM CDT, 1 hour 59 minutes earlier.
Area forecast discussion, Sep 8, 4:02 PM CDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 402 PM CDT WED SEP 8 2010 .DISCUSSION... AT 4 PM...THE CENTER OF HERMINE HAD ENTERED SW OKLAHOMA...AND WAS MOVING NORTHEAST. THE MERIDIONAL SURGE OF PRECIPITATION IS NOW IN EASTERN ZONES...BUT SCATTERED CONVECTION HAS DEVELOPED IN THE PARTIAL CLEARING ALONG AND WEST OF THE I-35 CORRIDOR. ANY ADDITIONAL PRECIPITATION WILL ONLY AGGRAVATE FLOODING PROBLEMS. AS A RESULT...THE FLASH FLOOD WATCH WILL REMAIN AS IS. ALTHOUGH THE PRIMARY TORNADIC THREAT HAS SHIFTED EAST WITH THE INTENSE CONVECTION...THE THREAT IS NON-ZERO ELSEWHERE. HERMINE WILL ENTER THE WESTERLIES...BRINGING PRECIP CHANCES TO AN END ON THURSDAY. RIDGING ALOFT WILL BUILD INTO TEXAS FROM THE EAST...RESULTING IN VERY WARM AND HUMID CONDITIONS THIS WEEKEND. TEMPS ABOVE CLIMO WILL PREVAIL INTO NEXT WEEK. 25 .CLIMO... DFW AND WACO HAVE BOTH SET CALENDAR-DAY PRECIPITATION RECORDS TODAY (SEPT 8). FOR BOTH SITES...THE 24-HR TOTALS (SEPT 7-8) WILL RANK AMONG THE TOP 10 ALL-TIME. PRECISE NUMBERS WILL BE AVAILABLE THURSDAY MORNING. AT THE PRESENT TIME...THIS MONTH WILL RANK AS THE 4TH WETTEST SEPTEMBER ON RECORD FOR BOTH DALLAS/FORT WORTH AND WACO. 25 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 76 93 78 95 79 / 60 30 10 10 10 WACO, TX 76 93 77 94 77 / 40 20 10 10 10 PARIS, TX 73 91 74 92 75 / 90 40 20 10 10 DENTON, TX 75 92 76 94 76 / 60 30 10 10 10 MCKINNEY, TX 75 92 76 92 77 / 70 40 10 10 10 DALLAS, TX 76 92 78 94 79 / 60 30 10 10 10 TERRELL, TX 74 92 77 94 77 / 70 30 10 10 10 CORSICANA, TX 75 93 77 94 77 / 50 30 10 10 10 TEMPLE, TX 76 93 76 94 76 / 40 20 10 10 10 MINERAL WELLS, TX 74 91 73 93 74 / 50 30 10 10 10 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR TXZ091>095- 100>107-115>123-129>135-141>146-156>161-174-175. && 58/25
Hazardous weather outlook, Sep 8, 6:00 PM CDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 600 PM CDT WED SEP 8 2010 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-091215- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 600 PM CDT WED SEP 8 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. ...TORNADOES POSSIBLE THROUGH THIS EVENING.... ...FLOOD AND FLASH FLOOD THREAT CONTINUES... A FLASH FLOOD WATCH IS IN EFFECT FOR MOST OF NORTH TEXAS. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE ACROSS HALF OF THE REGION. ISOLATED TORNADOES ARE EXPECTED THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SCATTERED THUNDERSTORMS WILL LINGER ACROSS NORTH TEXAS ON THURSDAY WITH THE BEST CHANCES ACROSS THE NORTHEAST SECTIONS DURING THE MORNING HOURS. HEAVY RAIN IS LIKELY WITH THESE STORMS. A SLIGHT CHANCE OF THUNDERSTORMS WILL RETURN TO THE REGION ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION FOR FUNNEL CLOUDS AND POSSIBLE TORNADOES IS POSSIBLE ACROSS NORTH TEXAS THROUGH THIS EVENING. SPOTTER ACTIVATION WILL LIKELY BE REQUESTED THROUGH TONIGHT FOR FLOODING REPORTS.
In the hours before
Local storm report, Sep 8, 1:09 PM CDT, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
109 PM CDT WED SEP 08 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0108 PM FLASH FLOOD GUNTER 33.45N 96.75W
09/08/2010 GRAYSON TX BROADCAST MEDIA
SH 289 IN GUNTER CLOSED DUE TO HIGH WATERLocal storm report, Sep 8, 3:37 PM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
337 PM CDT WED SEP 08 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM FLASH FLOOD 2 S SOUTHMAYD 33.59N 96.72W
09/08/2010 GRAYSON TX EMERGENCY MNGR
SEVERAL ROAD CLOSINGS IN SOUTHWESTERN PORTION OF COUNTYLocal storm report, Sep 8, 5:20 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
520 PM CDT WED SEP 08 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TORNADO 3 S FERRIS 32.49N 96.67W
09/08/2010 ELLIS TX TRAINED SPOTTER
SPOTTER REPORTED TORNADO 3 MILES SOUTH OF FERRIS.Local storm report, Sep 8, 5:42 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
542 PM CDT WED SEP 08 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0536 PM TORNADO 5 SW SEAGOVILLE 32.58N 96.59W
09/08/2010 DALLAS TX BROADCAST MEDIA
LIVE VIDEO OF TORNADO SOUTHWEST OF SEAGOVILLE.Local storm report, Sep 8, 5:52 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
552 PM CDT WED SEP 08 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0551 PM TORNADO SEAGOVILLE 32.63N 96.53W
09/08/2010 DALLAS TX BROADCAST MEDIA
LIVE VIDEO OF TORNADO NEAR SEAGOVILLE.Local storm report, Sep 8, 5:54 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
554 PM CDT WED SEP 08 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM TORNADO SEAGOVILLE 32.63N 96.53W
09/08/2010 DALLAS TX AMATEUR RADIO
DALLAS COUNTY RACES REPORTS DEBRIS ALONG HALL ST. IN
SEAGOVILLE.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 7:43 PM CDT | Flash Flood Warning | FWD | Bell, Coryell | 3 hr |
| Sep 7, 8:50 PM CDT | Areal Flood Advisory | FWD | Lampasas | 3 hr |
| Sep 7, 9:24 PM CDT | Areal Flood Advisory | FWD | Coryell, Hamilton, Mills | 3 hr |
| Sep 7, 10:29 PM CDT | Flash Flood Warning | FWD | Bell, Bosque, Comanche, Coryell, Eastland, Erath and 7 more | 4 hr |
| Sep 7, 10:34 PM CDT | Tornado Warning | FWD | Hamilton | 21 min |
| Sep 7, 11:44 PM CDT | Areal Flood Advisory | FWD | Bosque, Dallas, Ellis, Hill, Hood, Johnson and 4 more | 4 hr |
| Sep 8, 12:05 AM CDT | River Flood Warning | FWD | Coryell | 4 hr |
| Sep 8, 12:50 AM CDT | Areal Flood Advisory | FWD | Wise | 4 hr |
| Sep 8, 1:50 AM CDT | Flash Flood Warning | FWD | Bell | 3 hr |
| Sep 8, 2:17 AM CDT | Flash Flood Warning | FWD | Bosque, Coryell, McLennan | 3 hr |
| Sep 8, 3:08 AM CDT | Areal Flood Advisory | FWD | Collin, Dallas, Denton, Ellis, Hill, Johnson and 2 more | 3 hr |
| Sep 8, 3:17 AM CDT | Areal Flood Advisory | FWD | Cooke, Hood, Jack, Montague, Palo Pinto, Parker and 4 more | 3 hr |
| Sep 8, 3:23 AM CDT | Special Weather Statement | FWD | McLennan | 22 min |
| Sep 8, 3:40 AM CDT | River Flood Warning | FWD | Denton | 53 hr |
| Sep 8, 3:40 AM CDT | River Flood Warning | FWD | Dallas | 4 days |
| Sep 8, 3:41 AM CDT | River Flood Warning | FWD | Coryell | 28 hr |
| Sep 8, 3:48 AM CDT | Flash Flood Warning | FWD | Bosque, Hill, McLennan | 3 hr |
| Sep 8, 3:59 AM CDT | Special Weather Statement | FWD | Bell | 31 min |
| Sep 8, 4:18 AM CDT | Flash Flood Warning | FWD | Johnson, Parker, Tarrant | 3 hr |
| Sep 8, 4:21 AM CDT | River Flood Warning | FWD | Dallas | 15 hr |
| Sep 8, 4:23 AM CDT | Tornado Warning | FWD | Coryell, McLennan | 37 min |
| Sep 8, 4:35 AM CDT | Flash Flood Warning | FWD | Bell | 4 hr |
| Sep 8, 4:45 AM CDT | Special Weather Statement | FWD | Hill | 30 min |
| Sep 8, 4:55 AM CDT | River Flood Warning | FWD | Bell | 28 hr |
| Sep 8, 5:16 AM CDT | Flash Flood Warning | FWD | Denton, Wise | 3 hr |
| Sep 8, 5:21 AM CDT | Flash Flood Warning | FWD | McLennan | 84 min |
| Sep 8, 5:56 AM CDT | Areal Flood Advisory | FWD | Limestone | 3 hr |
| Sep 8, 5:59 AM CDT | Areal Flood Advisory | FWD | Collin, Dallas, Ellis, Kaufman, Navarro, Rockwall | 3 hr |
| Sep 8, 6:14 AM CDT | Areal Flood Advisory | FWD | Bosque, Coryell | 3 hr |
| Sep 8, 6:37 AM CDT | Flash Flood Warning | FWD | Bosque, Coryell, Hill, McLennan | 3 hr |
| Sep 8, 7:01 AM CDT | Flash Flood Warning | FWD | Dallas, Ellis, Limestone, Navarro | 119 min |
| Sep 8, 7:11 AM CDT | Flash Flood Warning | FWD | Johnson, Tarrant | 3 hr |
| Sep 8, 7:22 AM CDT | Areal Flood Advisory | FWD | Falls, Milam, Robertson | 3 hr |
| Sep 8, 8:11 AM CDT | Flash Flood Warning | FWD | Denton, Wise | 3 hr |
| Sep 8, 8:20 AM CDT | Flash Flood Warning | FWD | Bell | 3 hr |
| Sep 8, 8:41 AM CDT | River Flood Warning | FWD | Milam | 60 hr |
| Sep 8, 8:41 AM CDT | River Flood Warning | FWD | Milam | 48 hr |
| Sep 8, 8:41 AM CDT | River Flood Warning | FWD | McLennan | 17 hr |
| Sep 8, 8:58 AM CDT | Flash Flood Warning | FWD | Dallas, Ellis, Navarro | 4 hr |
| Sep 8, 9:05 AM CDT | Flash Flood Warning | FWD | Cooke | 4 hr |
| Sep 8, 9:26 AM CDT | Flash Flood Warning | FWD | Bosque, Coryell, Hill, McLennan | 4 hr |
| Sep 8, 9:57 AM CDT | River Flood Warning | FWD | Tarrant | 18 hr |
| Sep 8, 10:02 AM CDT | Flash Flood Warning | FWD | Johnson, Tarrant | 4 hr |
| Sep 8, 10:06 AM CDT | River Flood Warning | FWD | Wise | 11 hr |
| Sep 8, 10:06 AM CDT | River Flood Warning | FWD | Dallas | 22 hr |
| Sep 8, 10:06 AM CDT | River Flood Warning | FWD | Denton | 9 hr |
| Sep 8, 10:39 AM CDT | Flash Flood Warning | FWD | Collin, Denton, Grayson | 3 hr |
| Sep 8, 11:01 AM CDT | Flash Flood Warning | FWD | Bell | 6 hr |
| Sep 8, 11:05 AM CDT | River Flood Warning | FWD | Hill | 8 hr |
| Sep 8, 11:11 AM CDT | Flash Flood Warning | FWD | Lampasas | 3 hr |
| Sep 8, 12:20 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Rockwall | 55 min |
| Sep 8, 12:22 PM CDT | River Flood Warning | FWD | Dallas, Tarrant | 45 hr |
| Sep 8, 12:39 PM CDT | Flash Flood Warning | FWD | Collin, Fannin, Grayson, Hunt, Kaufman, Rockwall | 3 hr |
| Sep 8, 12:50 PM CDT | Flash Flood Warning | FWD | Dallas, Ellis, Navarro | 3 hr |
| Sep 8, 1:13 PM CDT | Flash Flood Warning | FWD | Hill | 3 hr |
| Sep 8, 1:14 PM CDT | Areal Flood Warning | FWD | Bosque, Coryell, McLennan | 4 hr |
| Sep 8, 1:22 PM CDT | Areal Flood Warning | FWD | Denton | 4 hr |
| Sep 8, 1:58 PM CDT | Areal Flood Warning | FWD | Johnson, Tarrant | 6 hr |
| Sep 8, 3:42 PM CDT | Areal Flood Warning | FWD | Collin, Dallas, Ellis, Fannin, Grayson, Hunt and 3 more | 4 hr |
| Sep 8, 4:45 PM CDT | River Flood Warning | FWD | Dallas | 2 hr |
| Sep 8, 4:52 PM CDT | Areal Flood Warning | FWD | Bell | 3 hr |
| Sep 8, 4:56 PM CDT | Tornado Warning | FWD | Lamar | 34 min |
| Sep 8, 5:12 PM CDT | Tornado Warning | FWD | Dallas, Ellis | 33 min |
| Sep 8, 5:36 PM CDT | Tornado Warning | FWD | Collin, Denton | 23 min |
| Sep 8, 5:41 PM CDT | Tornado Warning | FWD | Dallas, Kaufman | 49 min |
| Sep 8, 6:15 PM CDT | Tornado Warning | FWD | Kaufman, Rockwall | 26 min |
Nearby
Tornado Warnings in Texas, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.